On semidefinite linear complementarity problems (vol 88, pg 575, 2000)

Authors
Citation
Ms. Gowda et Y. Song, On semidefinite linear complementarity problems (vol 88, pg 575, 2000), MATH PROGR, 91(1), 2001, pp. 199-200
Citations number
4
Language
INGLESE
art.tipo
Correction, Addition
Categorie Soggetti
Mathematics
Journal title
MATHEMATICAL PROGRAMMING
ISSN journal
0025-5610 → ACNP
Volume
91
Issue
1
Year of publication
2001
Pages
199 - 200
Database
ISI
SICI code
0025-5610(200110)91:1<199:OSLCP(>2.0.ZU;2-O
Abstract
We correct an error in the statement of Theorem 8 in [1].